# SDR CA050913005

- Difficulty date: August 22, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 15,551 hours
- Engine: Wsk ASZ62IRM18
- System (JASC): 7110 · Engine Cowling System
- Part: Isolation Mount
- Part number: MSZ698010
- Condition: Separated
- Location: Cowl
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B, A

## Discrepancy

(CAN) FLOAT EQUIPPED AIRCRAFT IN CRUISE AT APPROXIMATELY 2,000 AGL, PILOT NOTED AN IRREGULAR SOUND FROM FRONT OF AIRCRAFT.  NOISE CEASED AFTER WHICH THE PILOT CONTINUED TO A NEARBY LAKE AND LANDED.  6 OF 12 VIBRATION ISOLATORS HAD PULLED THRU THE BACK OF THE SECURING EYE BOLTS WHICH ATTACH THE RING ASSEMBLY TO THE CYLINDER HEADS.  RING RE-SECURED.  MINOR DAMAGE TO LEADING EDGE OF TOP COWL AND FACE/TRAILING EDGE OF PROP.
